# SDR CA060906025

- Difficulty date: August 2, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 311809101
- Condition: Faulty
- Location: Propeller
- Part time: 4,265 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH THE PROPELLER FEATHERED UNCOMMANDED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED A FAULTY AUTO FEATHER UNIT. (TC NR 20060906025)
